# SDR ERAA096628

- Difficulty date: March 24, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- Aircraft time: 15,591 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A580
- Condition: Cracked
- Location: Main Rotor
- Part time: 10,351 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R BLADE HAS CRACKS, VOIDS AT STA 90.  SENT TO CTI FOR REPAIR INSPECTED, PERFORMED 2500 HOUR INSPECTIONS AND REPAIRED.
